# SDR P5CA2023120400117

- Difficulty date: November 29, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 85,046 hours, 24,230 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 1153241M360
- Part serial: 115132406980
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FOUND PORTABLE ELT SEAL BROKEN ON PRE-FLIGHT( REMOVED AND REPLACED PORTABLE ELT REF AMM 25-63-03 )
